Ok, so you think it could be SIADH, I saw two very good doctors there who did not mention it and they did many tests, so it's your opinion I should asked to be tested for it and what is the treatment for it?
Also I am reading about it and it says that SIADH
tends to occur in people with heart failure or people with a diseased hypothalamus (the part of the brain that works directly with the pituitary gland to produce hormones). In other cases, a certain cancer (elsewhere in the body) may produce the antidiuretic hormone, especially certain lung cancer.....
Can it occur in people that don't have these type of issues?
Also this occurs when I get these shots of ozone which create a major doe off of bacteria, so I am stopping the shots, and it happens after each shot to some degree. This seems to point to the shots driving the low sodium, I always get puffy, dizzy, go in to urgent care and have mild low sodium this time high....they did not know why expect that if I am having a large die off of bacteria, I need more water to flush the toxins outs?